Question

 Does Levitra cause headaches?

Answer On One Hand: Levitra Can Cause HeadacheUsing vardenafil (brand-name Levitra), a medication for erectile dysfunction, can lead to headaches as a side effect, according to the Mayo Clinic and Medline... Read More »
http://www.answerbag.com/q_view/1964020

Top Q&A For: Does Levitra cause headaches

I have been having headaches for months know,I'm 14 and the headaches wont stop,what kind of headache is it?

You definantly should try taking Iron suppliments> Theyre safe, cheap, and you can get them at the grocery store. If they dont help within a few weeks dont bother but Iron carried oxygen to the b... Read More »
http://answers.yahoo.com//question/index?qid=20080208204618AAH5M6A

What is Levitra for?

Levitra is a brand name for the medication vardenafil. Levitra treats erectile dysfunction by increasing penile blood flow to create an erection. Take the medication one hour before sexual intercou... Read More »
http://www.answerbag.com/q_view/1903305

Does levitra really work?

On One Hand: Clinical StudiesLevitra claims to help correct problematic erectile dysfunction in men. Levitra is a pill for users to take prior to the desire to have an erection. According to FDA cl... Read More »
http://www.answerbag.com/q_view/1964237

Can a woman take levitra?

Levitra has been approved by the Food and Drug Adminstration for treating erectile dysfunction in men only; proper testing has yet to be done to determine the impact and side effects of Levitra on ... Read More »
http://www.answerbag.com/q_view/1935266


feedback
loading